# SDR 2022FA0000328

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N626N
- Make and model: Boeing 737
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Part number: 31707221
- Part serial: NA
- Condition: Corroded
- Location: Zone 400
- Part time: 5 cycles
- Component: Valve Assy., Honeywell
- Component part number: 32022221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5TH STAGE ENGINE BLEED CHECK VALVE WAS OVERHAUL AND SENT TO CUSTOMER IN FEB 2021. UNIT WAS RETURNED IN JUN 2022 WITH SEVERE CORROSION. THERE IS CURRENTLY AN SB 3202222-36-1888 THAT ADDRESSED CRACKED BUSHING SLEEVES AND TO REWORK THE FLAPPERS FOR AVOID VALVE FLAPPERS BEING STUCK IN A POSITION. THERE IS ALSO AN AD 2020-16-51 THAT ADDRESSED CORROSION ON THESE UNITS AND TO CARRY OUT INSPECTION ON THE UNITS ALONG WITH MOVEMENT AND DIMENSIONAL CHECKS. COMPLYING WITH ALL THE REQUIREMENTS AND INSTRUCTIONS OF THE CMM, SB AND AD STILL ALLOWS SEVERE CORROSION ON THESE UNITS CAUSING REMOVAL FROM THE AIRCRAFT. THE CURRENT INFORMATION IS NOT ADEQUATE TO AVOID THIS ISSUE AND IT IS EVIDENT THAT CORROSION IS STILL AN ONSET ISSUE.
